Kragujevac Journal of Mathematics

Publisher: Faculty of Science, University of Kragujevac, Kragujevac, Serbia

ISSN (Print)    1450-9628
(Online)  2406-3045

The Kragujevac Journal of Mathematics is an international journal devoted to research concerning all aspects of mathematics. The Journal’s policy is to motivate authors to publish research papers that represent significant contributions, and which are of broad interests to the fields of pure and applied mathematics.

From 2018 the journal appears in one volume and four issues per annum: in March, June, September and December. From 2021 the journal appears in one volume and six issues per annum: in February, April, June, August, October and December.

Any paper that is submitted for publication in the journal must be correct, original, and nontrivial. All manuscripts with positive reviewers' reports will be checked by using a plagiarism detection service iThenticate before the decision on acceptance.

This journal approves and supports the International Mathematical Union's Best Current Practices for Journals (2010).

European Mathematical Society Ethics Committee - Code of Practice (2012).

Indexed, abstracted and reviewed in



   zentralblatt-math-logo   EBSCO

Google Scholar   M24

SCImago Journal & Country Rank


New issue of Kragujevac Journal of Mathematics launched!

It is our pleasure to inform you that we have launched the latest issue of Kragujevac Journal of Mathematics Vol. 48 No.2 (2024), exclusively on this website. Proceed to journal content and articles.

Submit your research papers


To submit your paper, please create your website account first - the Registration box on right side of this page. If you already own an account, please log in with that account and submit your article from the options in main menu.

Thank you for your interest in our Journal.